MAUDE Adverse Event Report: SYNTHES GMBH HANDLE WITH MINI QUICK COUPLING; TAP, BONE

SYNTHES GMBH HANDLE WITH MINI QUICK COUPLING; TAP, BONE
Catalog Number 311.01.98
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the screwdriver shaft jammed into the wrong handle to cover case.It is now stuck and won't come out.There were no patient consequences.This report is for one (1) handle with mini quick coupling.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: b3: only event year is known.E3: reporter is a j&j sales representative.H3, h4, h6: part # 311.01.98 synthes lot # 4205304 supplier lot # 4205304 release to warehouse date: dec-07-2000 manufactured by: synthes brandywine no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: the customer reported on an unknown date, the screwdriver shaft jammed into the wrong handle to cover case.It is now stuck and won't come out.The repair technician reported that attachment stuck in driver, and device was scratch.Cosmetic test was also failed.The cause of the issue is faulty parts.The item was repaired per the inspection sheet, passed synthes final inspection on 25-jun-2024 and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE WITH MINI QUICK COUPLING
Common Device Name
TAP, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19654069
Report Number8030965-2024-08173
Device Sequence Number15165576
Product Code HWX
UDI-Device Identifier10887587035628
UDI-Public(01)10887587035628
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311.01.98
Device Lot Number4205304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE WITH MINI QUICK COUPLING
Patient SexUnknown